JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE LATTICE OF INTERVAL-VALUED FUZZY IDEALS OF A RING
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 34, Issue 3,  2012, pp.351-373
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2012.34.3.351
 Title & Authors
THE LATTICE OF INTERVAL-VALUED FUZZY IDEALS OF A RING
Lee, Keon-Chang; Hur, Kul; Lim, Pyung-Ki;
  PDF(new window)
 Abstract
We investigate the lattice structure of various sublattices of the lattice of interval-valued fuzzy subrings of a given ring. We prove that a special class of interval-valued fuzzy ideals of a ring. Finally, we show that the lattice of interval-valued fuzzy ideals of R is not complemented[resp. has no atoms(dual atoms)].
 Keywords
Lattice;modularity;interval-valued fuzzy subring;interval-valued fuzzy left(right)ideal;(strong) level subset;
 Language
English
 Cited by
 References
1.
G.Birkoff, Lattice Theory, A.M.S. Colliquium Publication Vol.XXV(1967).

2.
R.Biswas, Rosenfeld's fuzzy subgroups with interval-valued membership functions, Fuzzy set and systems 63(1995) 87-90.

3.
M.Cheong and K.Hur, Interval-valued fuzzy ideals and bi-ideals of a semigroup, Honam Math.J.33(4)(2011).

4.
J.Y.Choi, S.R.Kim and K.Hur, Interval-valued smooth topological spaces, Honam Math.J.32(4)(2010), 711-738. crossref(new window)

5.
H.W.Kang and K.Hur, Interval-valued fuzzy subgroups and rings, Honam. Math. J. 32.(4)(2010), 593-617 crossref(new window)

6.
T.K.Mondal and S.K.Samanta, Topology of interval-valued fuzzy sets, Indian J.Pure Appl.Math.30(1)(1999)20-38

7.
L.A.Zadeh, Fuzzy sets, Inform and Control 8, 338-353, 1965. crossref(new window)

8.
L.A.Zadeh, The concept of a linguistic variable and its application to approximate reasoning I, Inform.Sci 8(1975) 199-249 crossref(new window)